UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Residential Collegefalse
Status已發表Published
Exponential stability of time delay systems based on intermediate polynomial-based weighted functions
Ge,Xiao; Shi,Chenyang; Vong,Seak Weng
2021-06-01
Source PublicationApplied Mathematics Letters
ISSN0893-9659
Volume116Pages:107055
Abstract

We investigate exponential stability of time-varying delay systems in this article. By considering intermediate polynomials and introducing slack variables, we develop new intermediate polynomial-based weighted functions (IPWFs). Then an exponential stability criterion, in terms of linear matrix inequalities (LMIs), is obtained by choosing an appropriate Lyapunov–Krasovskii functional (LKF) and some novel techniques on IPWFs. Numerical results show that the criterion obtained in this article is less conservative than some previous results.

KeywordExponential Stability Linear Matrix Inequality Lyapunov Functional Time-varying Delay
DOI10.1016/j.aml.2021.107055
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000623682700018
PublisherPERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND
Scopus ID2-s2.0-85100097046
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorVong,Seak Weng
AffiliationDepartment of Mathematics,University of Macau,Avenida da Universidade,Macau,China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Ge,Xiao,Shi,Chenyang,Vong,Seak Weng. Exponential stability of time delay systems based on intermediate polynomial-based weighted functions[J]. Applied Mathematics Letters, 2021, 116, 107055.
APA Ge,Xiao., Shi,Chenyang., & Vong,Seak Weng (2021). Exponential stability of time delay systems based on intermediate polynomial-based weighted functions. Applied Mathematics Letters, 116, 107055.
MLA Ge,Xiao,et al."Exponential stability of time delay systems based on intermediate polynomial-based weighted functions".Applied Mathematics Letters 116(2021):107055.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ge,Xiao]'s Articles
[Shi,Chenyang]'s Articles
[Vong,Seak Weng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ge,Xiao]'s Articles
[Shi,Chenyang]'s Articles
[Vong,Seak Weng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ge,Xiao]'s Articles
[Shi,Chenyang]'s Articles
[Vong,Seak Weng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.